IJPAM: Volume 90, No. 1 (2014)
Department of Mathematics and Statistics
Faculty of Science and Technology
Thammasat University, Rangsit Center
Pathumthani, 12121, THAILAND
Abstract. In this paper, we prove that the Diophantine equation has a unique non-negative integer solution where , and are non-negative integers. The solution is .
Received: September 27, 2013
AMS Subject Classification: 11D61
Key Words and Phrases: exponential Diophantine equation
Download paper from here.
DOI: 10.12732/ijpam.v90i1.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395